MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC ABUTMENT TRI-GRIP FIXATION SCREW; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC ABUTMENT TRI-GRIP FIXATION SCREW; DENTAL IMPLANT
Catalog Number 1000-01B
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4),the udi number on the product label was incorrect.This is an internal complaint, there was no patient involvement.

Brand Name
ABUTMENT TRI-GRIP FIXATION SCREW
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key9800306
Report Number3001617766-2020-01903
Device Sequence Number13605505
Product Code NHA
UDI-Device Identifier10841307122999
UDI-Public10841307122999
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2022
Device Catalogue Number1000-01B
Device Lot Number94673
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;